# SDR SWAA118329

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 75,252 hours, 63,025 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Part number: 654476028
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS L/E TRANSIT LIGHT ON NR 2 SLAT.  REMOVED AND REPLACED NR 2 SLAT ROD END IAW MM.
